Listen to Electric Zoo 3.0 coverage live on Diplo’s exclusive SiriusXM channel

Experience Electric Zoo 3.0 from anywhere as SiriusXM streams live from New York’s can’t-miss, tech-focused electronic music festival.

Departure Friday, September 2, head to Diplo’s Revolution (ch. 52) to catch live coverage of the event at Randall’s Island Park. Stay tuned throughout Labor Day weekend for thrilling, spellbinding sets and exclusive interviews with electronic and dance superstars and up-and-comers. You will hear Armin van Buuren, Diplo, Porter Robinson, Chamiand many more. See the Diplo’s Revolution release schedule below and check back soon for updates.

Plus, tune in to BPM (ch. 51) throughout the weekend as EZOO artists become guest hosts on the channel. You will hear from Armin Van Buuren, Carl Cox, Diploma, Jauz, surf table and more.Click here to stream Diplo's Revolution on SiriusXMClick here to stream BPM on SiriusXM

A new era”

So what does “3.0” mean? According to EZOO, this is a kind of “system update” ringing in a “new era” of the festival. With the rise of Web3 technology and digital art in the Electronic & Dance community, the innovative 3.0 theme represents the ever-changing taste and trends in dance music – from this year’s lineup, which was curated based on fan feedback, to brand-new stages powered by AI technology.

About EZOO

Established in 2009 by Made Event, the internationally acclaimed Electric Zoo Festival is one of New York’s largest music festivals and features the biggest names in electronic music, bringing a wide variety of acts from around the world entire and across the spectrum of various electronic music subtitles. -genres. International editions of Electric Zoo have taken place in Mexico City, Tokyo, Shanghai and São Paulo. Learn more about the festival here.

Diplo’s “Global House Party”

Diplo’s Revolution (ch. 52) is superstar Diplo’s 24/7 “global house party”. One of many electronic and dance channels on SiriusXM, Diplo’s Revolution offers the latest in dance music, epic mixes from top DJs around the world and more. Check out more information about the channel here.

Broadcast Schedule (every hour ET)*


September 2


5-5:30 p.m.: Cheat Codes (live)
5:30-6:10 p.m.: BIJOU (live)
7:15-8:30 p.m.: Diplo (live)
8:30-9:45 p.m.: Malaa (live)
9:45-11:00 p.m.: Porter Robinson (live)
11 p.m.-12 a.m.: Netsky


September 3


00h-01h: Ilan Bluestone
1h-2h: Chami
3am-4am: Zack Martino
5am-6am: Cheat Codes
6am-7am: Dabin
8am-9am: MATROD
9 a.m.-10 a.m.: Wax pattern
10 a.m.-11:15 a.m.: Malaa
11.15am-12.15pm: Netsky
12:15-1:30 p.m.: Diplo
1:30 p.m.-2:45 p.m.: Chami
2:45-4:00 p.m.: Porter Robinson
4-4:15 p.m.: Surf Mesa (live)
4:15-5:15 p.m.: Afrojack (live)
5:15-6:15 p.m.: John Summit (live)
6:15-7:15 p.m.: Gorgon City (live)
7:15-7:30 p.m.: Surf Mesa
7:30-8:30 p.m.: Diesel (live)
8:30-9:30 p.m.: Christophe (live)
9:45 p.m.-11 p.m.: Armin van Buuren (live)
11 p.m.-12 a.m.: WHIPPED CREAM


September 4


1h-2h: Jauz
2am-3am: Moore Kismet
3h-4h: GATTUSO
4am-5am: Pauline Herr
5am-6am: Gorgon City
6am-7am: Diesel
7am-8am: Surf Mesa
8am-9am: QRTR
9am-10am: Nala
10am-11am: Kyle Walker
12-12:30 p.m.: John Summit
12:30-1:30 p.m.: Afrojack
1:30-2:45 p.m.: Jauz
2.45-4 p.m.: Armin van Buuren
5:10-6:10 p.m.: ARMNHMR
6.10-7.10 p.m.: GORDO
7:10-8:10 p.m.: Subtronics
8:10-8:55 p.m.: CID
9:10-9:30 p.m.: SIDE ROOM
11 p.m.-12 a.m.: GORDO
*Schedule subject to change

Comments are closed.